# SDR DALA13007860886

- Difficulty date: February 14, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 62,090 hours, 63,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE, SECURED CONNECTIONS AND TESTS OK.
